Home About us Current issue Ahead of Print Back issues Submission Instructions Advertise Contact Login   

Search Article 
  
Advanced search 
 
Saudi Journal of Kidney Diseases and Transplantation
Users online: 1970 Home Bookmark this page Print this page Email this page Small font sizeDefault font size Increase font size 

CASE REPORT Table of Contents   
Year : 2014  |  Volume : 25  |  Issue : 6  |  Page : 1263-1265
Concurrent emphysematous pyelonephritis and thigh necrotizing fasciitis after intramuscular administration of diclofenac


1 Department of Nephrology, Ziaeian Hospital, Tehran University of Medical Sciences, Tehran, Iran
2 Department of Radiology, Baharloo Hospital, Tehran University of Medical Sciences, Tehran, Iran

Correspondence Address:
Dr. Fateme Shamekhi Amiri
Imam Khomeini Hospital, Tehran
Iran
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/1319-2442.144264

Rights and Permissions

Necrotizing fasciitis (NF) is a rapidly progressive, life-threatening soft tissue infec­tion. NF may result from any injury to the skin or from hematogenous spread. However, con­current emphysematous pyelonephritis and necrotizing fasciitis of the left thigh has not been reported. We report a case of emphysematous pyelonephritis and necrotizing fasciitis of the left thigh after intramuscular administration of diclofenac that improved with aggressive management including broad-spectrum antibiotics, nephrectomy and surgical intervention.


[FULL TEXT] [PDF]*
Print this article  Email this article
    

  Similar in PUBMED
    Search Pubmed for
    Search in Google Scholar for
   Citation Manager
  Access Statistics
   Reader Comments
   Email Alert *
   Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed2640    
    Printed35    
    Emailed0    
    PDF Downloaded409    
    Comments [Add]    
    Cited by others 1    

Recommend this journal